# SDR SWAA2017090816203

- Difficulty date: September 1, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 63,004 hours, 36,687 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: 115A55822
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR FORWARD END OF UPPER SUPPORT BEAM ON AFT SIDE, JUST ABOVE THE NR 2 TANK AFT BOOST PUMP SUPPORT BRACKET FOUND CRACKED.  R & R THE SUPPORT BRACKET IAW SRM.
